# SDR 99ZZZX206

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12046155001
- Condition: Corroded
- Location: Bs 4088-6467
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM, IN BETWEEN STA 4088.D AND STA 6467.6, WAS FOUND CORRODED BEYOND THE MANUFACTURER'S ALLOWABLE LIMITS.  THE OMEGA BEAM HAD THREE AREAS OVER A 12 INCH LENGTH WHICH WERE OUT OF LIMITS.  THE FIRST AREA WAS 1.5 INCHES WIDE BY 1 INCH IN LENGTH, AND WAS .017 INCH DEEP.  THE SECOND AREA WAS .75 INCH WIDE BY 1 INCH IN LENGTH AND WAS .008 INCH DEEP.  THE THIRD AREA WAS .250 INCH IN WIDTH BY 1 INCH IN LENGTH BY .012 INCH DEEP AND WAS LOCATED ON THE OUTBOARD RADIUS OF THE BEAM.  DUE TO THE EXTENT OF THE CORROSION, THE CUSTOMER ADVISED THE SECTION OF OMEGA BEAM BE REPLACED.
